Basic permutation groups on infinite sets

Szabó, László: Basic permutation groups on infinite sets. Acta scientiarum mathematicarum, (47) 1-2. pp. 61-70.(1984)

[img] Cikk, tanulmány, mű
math_047_fasc_001_002_061-070.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
Page Range: pp. 61-70
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 70. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14958

Actions (login required)

View Item View Item